# SDR DALA2025060804359

- Difficulty date: June 7, 2025
- Submitted: June 8, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARCRAFT 9577, LOOSE FASTENERS ON RH/LH LEADING EDGE SPLICE (MOVABLE), STA ZFS=52.267 AT VERTICAL STABILIZER.  VERTICAL LEADING EDGE (MOVABLE) ON STA ZFS = 52.267 AT VERTICAL STABILIZER WAS REPAIRED PER SERVICE GENERAL DRAWING SG95550001 REV. B IN ACORDANCE TO AMDS 5530-01048-02 AND AMDS 5530-01048-03. (LP 1010804)
